# SDR ASOA2016051614855

- Difficulty date: May 16, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 101
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF AFT BAGAGE BAY DOOR SILL STRUCTURE FOUND THE MACHINED FITTING SUPPORTING THE SILL AT FS101.5, CRACKED.  REMOVED MACHINED FITTING . FITTING SPLICE, AND STRINGER CLIP IAW SRM 51-42-21-001-001-A01.  LOCATED FASTENER HOLES IN NEW SERVICABLE MACHINED FITTING IAW SRM 51-40-11-001-001-A01 AND SLATED INSTALLATION IAW SRM 51-42-21-001-001-A01 DWG MM670-35085 DWG MM670-35041 AND INSTALLED SAME SERVICABLE SPLICE IAW SRM 51-42-21-001-A01 AND DWG.  FINISHED INSTALLING FASTENERS AT FS 1015 MACHINED FITTING AT LBL35-LBL 45 & INSTALLED CLIP STR18L REF SRM 51-42-21-001-001 & DWG MM67035085, REV L.
